what happens when cd4/cd8 ratio is 0.24

Question

sir, i am hiv-2 positive patient and also affected with TB (which has been treated recently before 3 months).taking treatment for hiv ,before my cd4 and cd8 ratio was 0.49 but now it has been drastically changed to as below now my cd4 cells-177and cd8 cells-726,and cd4/cd8 ratio is 0.24..what is the problem?what i have to do for this ?,please explain me abt this and help me what to do and what kind of healthy food and life style ,,i should follow to come out of this problem and to be healthy,please help me

Answer

I am not clear as to whether you are currently receiving TB and HIV meds and what your CD4 count was before. If so, it might be a drug reaction causing a decline in your cell count. On the other hand, if your CD4 count has not changed, but just your ratio, then this could be related to your CD8 count increasing, which is a natural reaction to HIV infection.